# SDR 2010FA0000407

- Difficulty date: April 8, 2010
- Submitted: April 23, 2010
- Operation: General aviation
- Aircraft: N527WW
- Make and model: Cirrus SR22
- Aircraft serial: 3118
- Engine: Cont IO550N
- System (JASC): 2430 · DC Generating System
- Part: Wire
- Condition: Broken
- Location: Alternator Brush
- Part time: 30 hours
- Component: Alternator
- Component part number: ES10024
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(YD5R)  WHILE COMPLING WITH A 500 HR INSPECTION, THE BRUSH HOLDER ASSY WAS REMOVED FOR INSP OF BRUSHES.  IT WAS FOUND THAT (1) BRUSH HAD A BROKEN WIRE.  THE WIRE HAD PULLED AWAY FROM THE CONTACT BUTTON.  TT ON COMPONENT ONLY 30.0 HOURS.  IT WAS LIKELY CAUSED BY AN IMPROPER CRIMP OR SOLDIER JOINT DURING MFG.
